Access count of this item: 99

Files in This Item:
File Description SizeFormat 
KJ00004773572.pdf119.04 kBAdobe PDFView/Open
Title: 1次元周期的Anderson模型への繰り込み群の応用(Anderson Modelの厳密解とその応用に関する理論的研究,科研費研究会報告)
Authors: 馬越, 健次  KAKEN_name
吉森, 昭夫  KAKEN_name
Author's alias: Makoshi, Kenji
Yoshimori, Akio
Issue Date: 20-Feb-1986
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 45
Issue: 5
Start page: 26
End page: 29
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.45 No.5

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.